# SDR TRAX200800467

- Difficulty date: March 24, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 14,776 hours, 12,368 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL EICAS APPEARED WHEN SELECTING FLAPS 8 DEGREES ON APPROACH.  LANDED FLAPS 0 DEGREES.  EMERGENCY DECLARED.
